CureZone   Log On   Join
Re: Hair and hormones??
 

Original Dr. Hulda Clark
Hulda Clark Cleanses


More
missyvonne Views: 1,822
Published: 13 years ago
 
This is a reply to # 1,171,203

Re: Hair and hormones??


I also had a problem w/hair loss while using the Mirena. As did other women that I know. From what I understand, this is a common problem.

And I also had this same problem while on the Depo-Provera shot, which is also progestin. Never had the problem with any estrogen-based hormonal bc, though.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.828 sec, (1)